# SDR CA040215001

- Difficulty date: February 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 01205H3902
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE OFF ABORTED AT APPROXIMATIVELY 80 KNOTS BECAUSE RT WINDSHIELD CRACKED. RT WINDSHIELD REPLACED.
